×

Found 11,576 Documents (Results 1–100)

Questions of the existence and uniqueness of the solution of one class of nonlinear integral equations on the whole line. (Russian. English summary) Zbl 07643036

MSC:  45G05
PDF BibTeX XML Cite
Full Text: DOI MNR

Proof of the jacobian conjecture in the two-dimensional case and global isochronous centers of polynomial Hamiltonian differential systems. (English. Russian original) Zbl 07585640

Differ. Equ. 58, No. 6, 847-851 (2022); translation from Differ. Uravn. 58, No. 6, 846-849 (2022).
MSC:  37J25 34C05 34C07
PDF BibTeX XML Cite
Full Text: DOI

Reaction forces of a singular pendulum. (English. Russian original) Zbl 07584690

Vestn. St. Petersbg. Univ., Math. 55, No. 2, 192-202 (2022); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 9(67), No. 1, 279-294 (2022).
MSC:  70K05 70F20
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software